RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Structural Chemistry, 2016, Volume 26, Issue 6, Pages 1725–1732 (Mi stch1)  

Delone sets with congruent clusters

Nikolay Dolbilin

Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00414
The author is grateful to Dr. Igor Baburin for his helpful suggestion to consider Delone sets with centrally symmetrical patches and to Dr. Andrei Ordine for his help in editing the English text. This work is supported by the Russian Science Foundation under Grant 14-11-00414.


DOI: https://doi.org/10.1007/s11224-016-0832-8


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/stch1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019